Some Observations on the Siegel Formula

Files in this item

Files Size Format View
article_RIP562_part6.pdf 1.459Mb application/pdf Thumbnail

Show full item record

Item Metadata

Title: Some Observations on the Siegel Formula
Author: Igusa, Jun-ichi
Series: The Rice University Studies, Volume 56, Number 2
Issue: Issue 2
Date: 1970-04
Citation: Igusa, Jun-ichi. (1970). "Some Observations on the Siegel Formula." vol. 56. no. 2, pp. 67-76.
Description: Paper by Jun-ichi Igusa

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.

This item appears in the following Collection(s)